Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 5, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 12, 2010, 12:32 PM CDT for Garfield County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2010, 12:32 PM CDT (17:32 UTC)
- Expired
- Jun 12, 2010, 5:03 PM CDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Garfield County, NE
The radar
The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
951
WGUS53 KLBF 121732
FFWLBF
NEC071-122330-
/O.NEW.KLBF.FF.W.0005.100612T1732Z-100612T2330Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1232 PM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR A FLOODGATE RELEASE OF VIRGINIA
SMITH DAM ON THE CALAMUS RESERVOIR...IN SOUTHWESTERN GARFIELD
COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 1223 PM CDT...EMERGENCY MANAGERS AND WATER CONTROL PERSONNEL
REPORTED THAT INCREASED FLOWS ALONG THE CALAMUS AND NORTH LOUP
RIVERS CAN BE EXPECTED. HEAVY RAINFALL THE PAST 24 TO 48 HOURS HAS
CAUSED INCREASED FLOWS INTO CALAMUS RESERVOIR...WITH A FAILURE OF
THE GRACIE CREEK DAM ALSO FLOWING INTO AN ALREADY FULL LAKE. A
RAPID INCREASE IN THE RIVER LEVELS ALONG BOTH THE CALAMUS AND
NORTH LOUP RIVERS MAY OCCUR WITH THESE INCREASED RELEASES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BURWELL
WHICH IS NEAR THE CONFLUENCE OF THE NORTH LOUP AND CALAMUS RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4176 9893 4173 9898 4173 9913 4179 9921
4184 9914
$$
131 follow-up statement
042
WGUS73 KLBF 122203
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT SAT JUN 12 2010
NEC071-122216-
/O.CAN.KLBF.FF.W.0005.000000T0000Z-100612T2330Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD NE-
503 PM CDT SAT JUN 12 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
GARFIELD COUNTY IS CANCELLED...
RELEASES FROM CALAMUS RESERVOIR HAVE BEEN TEMPORARILY SUSPENDED TO
ALLOW WATER TO MOVE DOWNSTREAM. THEREFORE THE FLASH FLOOD WARNING
HAS BEEN CANCELLED. HOWEVER RELEASES FROM VIRGINIA SMITH DAM MAY
RESUME LATER THIS EVENING AND CONDITIONS WILL BE RE-EVALUATED FOR
POSSIBLE WARNINGS.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4176 9893 4173 9898 4173 9913 4179 9921
4184 9914
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 5:39 AM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, Jun 12, 5:39 AM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 539 AM CDT SAT JUN 12 2010 .UPDATE... SEE AVIATION SECTION BELOW. && .PREV DISCUSSION... /ISSUED 354 AM CDT SAT JUN 12 2010/ DISCUSSION... YET ANOTHER MCS ROLLING ACROSS THE CWA THIS MORNING...THIS MAKES THE THIRD STRAIGHT NIGHT. LIKELY SOME ISOLATED AREAS GETTING CLOSE TO THREE DAY TOTALS OF UP TO 10 INCHES OF RAIN. THESE EXCESSIVE TOTALS HAVE SENT BOTH THE ELKHORN AND NORTH LOUP RIVERS INTO FLOOD. YET MORE RAIN EXPECTED TONIGHT...AS UPPER LOW MOVES NORTHEAST TOWARD THE AREA. COPIOUS AMOUNTS OF MOISTURE WILL BE DRAWN NORTHWARD AHEAD OF THE LOW...WITH ANOTHER ROUND OF CONVECTION LIFTING THOUGH THE AREA TONIGHT. ENSEMBLES HINT AT A CONVECTIVE COMPLEX NOT ONLY TONIGHT...BUT AGAIN SUNDAY NIGHT AS WELL. WE/LL EXTEND THE FLOOD WATCH THROUGH SUNDAY MORNING AT THIS POINT...THEN REEVALUATE TODAY AND SEE IF WE NEED TO EXTEND IT FURTHER...POSSIBLE INTO MONDAY. IF CONVECTIVE COMPLEXES DO INDEED EVOLVE AS EXPECTED TONIGHT AND SUNDAY NIGHT...VERY SERIOUS AND POSSIBLE LIFE THREATENING FLOODING MAY RESULT. WE WILL CONTINUE TO MONITOR THIS SITUATION VERY CAREFULLY. SYSTEM SHOULD FINALLY MOVE EAST OF THE AREA NEXT WEEK...WITH DRIER AND WARMER WEATHER TO RETURN. AVIATION... MIXED IFR MVFR AND VFR CONDTIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT. AREAS OF IFR SHOULD IMPROVE TO VFR BY 18Z BUT THEN FALL BACK TO MVFR THIS EVENING AND THEN PERHAPS IFR AFTER 06Z TONIGHT. HYDROLOGY... LARGE SCALE RUNOFF ACROSS THE EASTERN SANDHILLS INTO PORTIONS OF NORTH CENTRAL AND CENTRAL NEBRASKA...HAS LEAD TO NUMEROUS ROAD CLOSURES AS THIS WATER CONTINUES TO MOVE TOWARD THE BIGGER RIVER BASINS...INCLUDING THE NORTH LOUP RIVER AND ELKHORN RIVER. BOTH THESE RIVERS ARE ABOVE OR WILL GO ABOVE FLOOD STAGE. AS A RESULT NUMEROUS FLOOD WARNINGS ARE IN EFFECT. FARTHER WEST THE NORTH PLATTE RIVER UPSTREAM OF LAKE MAC CONTINUE TO RUN ABOVE OR NEAR FLOOD STAGE FROM LISCO TO LEWELLEN AND THE MOUTH OF THE LAKE. OF CONCERN FOR BOTH OF THESE SITUATIONS IS THE ADDITION OF RAINFALL AND SUBSEQUENT RUNOFF FROM ADDITIONAL RAIN EXPECTED TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ004>010-022>029- 035>038-056>059-069>071-094. && SHORT TERM/EXTENDED...TAYLOR AVIATION...CDC
Hazardous weather outlook, Jun 12, 6:16 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 AM CDT SAT JUN 12 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-131130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 616 AM CDT SAT JUN 12 2010 /516 AM MDT SAT JUN 12 2010/ ...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THE RAINFALL FORECAST FOR THE NEXT 24 HOURS IS UNCERTAIN. SOME SOLUTIONS FORECAST VERY HEAVY RAINFALL...OTHERS DO NOT. THE OFFICIAL FORECAST IS FOR 1/4 TO 1/2 INCH OF RAIN TODAY AND TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. HOWEVER A POWERFUL UPPER LEVEL DISTURBANCE CENTERED OVER THE 4 CORNERS REGION OF THE U.S. WILL CONTINUE TO EJECT ENERGY THROUGH THE CENTRAL PLAINS AND DEEP TROPICAL MOISTURE WILL BE AVAILABLE FOR HEAVY RAINFALL. A STATIONARY FRONT WILL REMAIN DRAPED ACROSS SOUTHWEST KANSAS NORTHEAST THROUGH FAR SOUTHEAST NEBRASKA ACTING AS THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT. ONE OR MORE THUNDERSTORMS COMPLEXES ARE EXPECTED TO DEVELOP TONIGHT AND THE GENESIS AND TRACK OF THESE SYSTEM WILL DETERMINE WHETHER OR NOT MORE HEAVY RAIN FALLS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE WORST CASE SCENARIO CALLS FOR AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL. THE OFFICIAL FORECAST FROM THE HYDRO METEOROLOGICAL CENTER IN WASHINGTON TRACKS THE THUNDERSTORM COMPLEXES THROUGH KANSAS SPARING THE WESTERN AND NORTH CENTRAL NEBRASKA OF HEAVY DEVASTATING RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL HEAVY RAIN COULD DEVELOP SUNDAY NIGHT AS THE UPPER LEVEL SYSTEM ACROSS THE SOUTHWEST U.S. LIFTS NORTHEAST THROUGH THE CENTRAL AND NORTHERN PLAINS. THE GENERAL CONSENSUS IS AN ADDITIONAL INCH OR TWO OF RAIN COULD FALL. THE FLOOD WATCH FOR WESTERN AND NORTH CENTRAL NEBRASKA WOULD LIKELY HAVE TO BE CONTINUED SUNDAY NIGHT THROUGH MONDAY MORNING. THIS RAINFALL IF IT MATERIALIZES WOULD PRODUCE SIGNIFICANT RISES ON AREA WATERWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TO MONITOR RIVER LEVELS TONIGHT THROUGH MONDAY MORNING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Local storm report, Jun 12, 6:43 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM HEAVY RAIN 15 W TAYLOR 41.77N 99.67W
06/12/2010 E8.00 INCH LOUP NE LAW ENFORCEMENT
THE LOUP COUNTY SHERIFF ESTIMATED OVER 8 INCHES OF RAIN
IN HIS RAIN GAUGE.
&&
CDCLocal storm report, Jun 12, 6:50 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE NWS EMPLOYEE
TREES AS LARGE AS 2 FEET IN DIAMETER SNAPPED AT THE BASE
IN MEMORIAL PARK. THE TIME OF EVENT IS ESTIMATED FROM THE
PEAK WIND GUST MEASURED 4 MILES EAST AT THE ASOS AT LEE
BIRD FIELD.
&&
CDCLocal storm report, Jun 12, 8:02 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM FLOOD NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE COUNTY OFFICIAL
AS OF 8 AM THIS MORNING THE NORTH PLATTE COUNTY ROADS
DEPARTMENT HAS DESIGNATED ALL COUNTY ROADS WEST OF NORTH
PLATTE AS NOT RECOMMENDED FOR USE.
&&
JSWEETLocal storm report, Jun 12, 8:29 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CRESCENT LAKE NWR 41.74N 102.41W
06/11/2010 E1.00 INCH GARDEN NE CO-OP OBSERVER
0924 PM HAIL 26 NE OSHKOSH 41.67N 101.99W
06/11/2010 E1.75 INCH GARDEN NE PUBLIC
50 MPH WIND GUSTS ALONG WITH GOLF BALL SIZE HAIL.
1010 PM TSTM WND GST 4 W BIG SPRINGS 41.06N 102.15W
06/11/2010 M62.00 MPH DEUEL NE FIRE DEPT/RESCUE
1022 PM HAIL 8 S HYANNIS 41.88N 101.76W
06/11/2010 M1.75 INCH GRANT NE TRAINED SPOTTER
1130 PM HAIL 3 S GRAINTON 40.78N 101.29W
06/11/2010 M2.75 INCH PERKINS NE FIRE DEPT/RESCUE
THE REPORT ALSO STATED THAT ALL OF THE WINDOWS ON THE
WEST SIDE OF THE HOUSE WERE BROKEN FROM THE HAIL.
1149 PM TSTM WND GST 6 S SUTHERLAND 41.07N 101.13W
06/11/2010 M60.00 MPH LINCOLN NE UTILITY COMPANY
1149 PM HAIL 6 S SUTHERLAND 41.07N 101.13W
06/11/2010 E1.75 INCH LINCOLN NE PUBLIC
1200 AM TORNADO 1 SE SUTHERLAND 41.15N 101.11W
06/12/2010 LINCOLN NE TRAINED SPOTTER
1212 AM FLASH FLOOD 18 WNW TAYLOR 41.87N 99.70W
06/12/2010 BLAINE NE LAW ENFORCEMENT
WATER WAS RUNNING OVER HIGHWAY 91 NEAR DRY VALLEY ROAD
WEST NORTHWEST OF TAYLOR 15 TO 20 MILES.
1215 AM TORNADO 6 W NORTH PLATTE 41.13N 100.89W
06/12/2010 LINCOLN NE PUBLIC
MOTORIST PULLED OFF OFF INTERSTATE 80 AT HERSHEY AND
SPOTTED A PARTIALLY RAIN WRAPPED TORNADO TO THEIR EAST
KICKING UP A CLOUD OF DUST. REPORT RELAYED BY DISPATCH
AND THE TIME OF EVENT IS ESTIMATED.
1225 AM FLOOD MERNA 41.48N 99.76W
06/12/2010 CUSTER NE EMERGENCY MNGR
THUNDERSTORMS AND HEAVY RAIN...HIGHWAY 92 UNDERWATER AT
MILE MARKER 273...NEAR MERNA.
1232 AM TSTM WND GST 6 S SUTHERLAND 41.07N 101.13W
06/12/2010 M60.00 MPH LINCOLN NE UTILITY COMPANY
REPORTED BY SUTHERLAND POWER COMPANY.
1237 AM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE TRAINED SPOTTER
A TWELVE INCH DIAMETER TREE BRANCH FELL ONTO A PARKED
CAR.
1237 AM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE TRAINED SPOTTER
A TWELVE INCH DIAMETER TREE FELL ON A PARKED CAR.
1237 AM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE TRAINED SPOTTER
A TWELVE INCH DIAMETER TREE BRANCH FELL ONTO A PARKED
CAR.
1249 AM TSTM WND GST 3 E NORTH PLATTE 41.13N 100.71W
06/12/2010 M59.00 MPH LINCOLN NE ASOS
WIND GUST TO 59 MPH REPORTED AT THE NORTH PLATTE AIRPORT.
1249 AM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE NWS EMPLOYEE
TREES AS LARGE AS 2 FEET IN DIAMETER SNAPPED AT THE BASE
IN MEMORIAL PARK. THE TIME OF EVENT IS ESTIMATED FROM THE
PEAK WIND GUST MEASURED 4 MILES EAST AT THE ASOS AT LEE
BIRD FIELD.
1252 AM FLOOD 8 E ANSELMO 41.62N 99.71W
06/12/2010 CUSTER NE EMERGENCY MNGR
VICTORIA SPRINGS ROAD IS FLOODED AND IS BEING CLOSED.
SEVERAL ROADS AROUND MERNA AND BROKEN BOW ARE FLOODED.
SEVERAL NON INJURY ACCIDENTS REPORTED AS A RESULT OF
HEAVY PONDING ON ROADS.
1253 AM TSTM WND GST 10 ESE BRADY 40.97N 100.19W
06/12/2010 E60.00 MPH DAWSON NE STORM CHASER
STORM CHASER REPORTED BLINDING RAIN AND VISIBILITY DOWN
TO ZERO. HE HAD TO PULL OVER BECAUSE HE COULD NOT SEE THE
ROAD.
1253 AM TSTM WND GST 5 ESE BRADY 41.00N 100.28W
06/12/2010 E60.00 MPH LINCOLN NE STORM CHASER
BLINDING RAIN WITH VISIBILITY DOWN TO ZERO. MOTORIST
PULLED OVER AS HE WAS UNABLE TO SEE THE ROAD.
1257 AM TSTM WND GST 4 E NORTH PLATTE 41.13N 100.70W
06/12/2010 M59.00 MPH LINCOLN NE ASOS
0134 AM HEAVY RAIN 4 S NORTH PLATTE 41.08N 100.77W
06/12/2010 M1.13 INCH LINCOLN NE NWS EMPLOYEE
0233 AM FLOOD CALLAWAY 41.29N 99.92W
06/12/2010 CUSTER NE EMERGENCY MNGR
CALLAWAY ROAD IS FLOODED AND CLOSED.
0233 AM FLOOD BROKEN BOW 41.41N 99.64W
06/12/2010 CUSTER NE EMERGENCY MNGR
THE BROKEN BOW FLOOD CONTROL WATERWAY IS FULL. HEAVY RAIN
CONTINUES IN BROKEN BOW WITH 2.47 INCHES OF RAIN IN THE
LAST 7.5 HOURS.
0305 AM FLOOD TAYLOR 41.77N 99.38W
06/12/2010 LOUP NE LAW ENFORCEMENT
A FOOT OF WATER IS COVERING HIGHWAY 91 FROM MILE MARKER
35 TO 37 CAUSING THE ROAD TO BE SHUTDOWN FROM BREWSTER TO
TAYLOR. THIS IS A DELAYED REPORT THEREFORE TIME OF EVENT
IS UNKNOWN.
0331 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/12/2010 E1.62 INCH LINCOLN NE NWS EMPLOYEE
DELAYED REPORT FROM NWS EMPLOYEE ON WEST SIDE OF NORTH
PLATTE WHO REPORTED 1.62 INCHES OF RAINFALL FROM THE
STORMS.
0339 AM FLOOD TAYLOR 41.77N 99.38W
06/12/2010 LOUP NE OFFICIAL NWS OBS
THE NORTH LOUP RIVER TAYLOR HAS CRESTED AT 7.27 FEET
EXCEEDING THE PREVIOUS CREST OF 6.5 FEET SET ON JUNE 14
1951.
0412 AM FLOOD ATKINSON 42.53N 98.98W
06/12/2010 HOLT NE LAW ENFORCEMENT
WIDESPREAD FLOODING NOW OCCURING ALONG THE ELKHORN RIVER
AT ATKINSON...WITH THE RIVER CONTINUING TO RISE. POWER
HAS BEEN LOST TO THE WATER TREATMENT PLANT ALONG THE
ELKHORN AT ATKINSON.
0412 AM FLOOD O'NEILL 42.46N 98.65W
06/12/2010 HOLT NE LAW ENFORCEMENT
ELKHORN RIVER NOW CREEPING UP ONTO HIGHWAY 20 JUST EAST
OF ONEILL. SO FAR JUST AT THE EDGE OF THE HIGHWAY...BUT
WITH CONTINUED RISES ON THE RIVER...HIGHWAY IS EXPECTED
TO BE IMPACTED.
0455 AM FLOOD TAYLOR 41.77N 99.38W
06/12/2010 LOUP NE EMERGENCY MNGR
THE BRIDGE OVER THE NORTH LOUP RIVER BETWEEN MILE MARKERS
124 AND 125 NORTH OF TAYLOR ON HIGHWAY 183 HAS BEEN
COMPLETELY WASHED AWAY.
0603 AM FLOOD BROWNLEE 42.29N 100.62W
06/12/2010 CHERRY NE DEPT OF HIGHWAYS
SEVERAL RURAL ROADS ACROSS SOUTHEASTERN CHERRY COUNTY ARE
EXPECTED TO HAVE MAJOR DAMAGE DUE TO FLOODING. LOCATION
IS GIVEN TO CENTRALIZE THE REPORT.
0603 AM HEAVY RAIN 7 SW AMELIA 42.16N 99.06W
06/12/2010 M4.28 INCH HOLT NE CO-OP OBSERVER
THE COOPERATIVE WEATHER OBSERVER NEAR SWAN LAKE REPORTED
A 24 HOUR RAINFALL TOTAL OF 4.28 INCHES. THE CREEK
ADJACENT TO THEIR PROPERTY IS OUT OF ITS BANKS AND DAMAGE
TO THE RURAL ROAD IS EXPECTED.
0641 AM HEAVY RAIN 15 W TAYLOR 41.77N 99.67W
06/12/2010 E8.00 INCH LOUP NE LAW ENFORCEMENT
THE LOUP COUNTY SHERIFF ESTIMATED OVER 8 INCHES OF RAIN
IN HIS RAIN GAUGE.
0759 AM FLOOD NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE COUNTY OFFICIAL
AS OF 8 AM THIS MORNING THE NORTH PLATTE COUNTY ROADS
DEPARTMENT HAS DESIGNATED ALL COUNTY ROADS WEST OF NORTH
PLATTE AS NOT RECOMMENDED FOR USE.
&&
CDCLocal storm report, Jun 12, 8:32 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE COUNTY OFFICIAL
AT THE INTERSECTION OF RANGE AND WALKER ROADS PAVEMENT AT
THE EDGE OF ROAD HAD COLLASPED DUE TO FLOODING.
&&
JSWEETLocal storm report, Jun 12, 9:33 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM FLOOD NORTH PLATTE 41.13N 100.77W
06/12/2010 LINCOLN NE COUNTY OFFICIAL
NORTH SPLINTER ROAD IN WEST FOOTHILL WAS REPORTED TO HAVE
A 3 FOOT WIDE WASHOUT.
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:55 PM CDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jun 11, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| Jun 11, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 35 min |
| Jun 11, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 43 min |
| Jun 11, 9:26 PM CDT | Areal Flood Advisory | LBF | Garden | 4 hr |
| Jun 11, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 42 min |
| Jun 11, 9:44 PM CDT | Tornado Warning | LBF | Arthur, Grant | 31 min |
| Jun 11, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 51 min |
| Jun 11, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Hooker, Thomas | 12 hr |
| Jun 11, 10:16 PM CDT | Tornado Warning | LBF | Grant | 29 min |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 49 min |
| Jun 11, 10:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 46 min |
| Jun 11, 10:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 11, 10:49 PM CDT | Areal Flood Warning | LBF | Holt | 12 hr |
| Jun 11, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 40 min |
| Jun 11, 10:52 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes, Perkins | 3 hr |
| Jun 11, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 52 min |
| Jun 11, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 48 min |
| Jun 11, 11:03 PM CDT | Tornado Warning | LBF | Lincoln, Perkins | 27 min |
| Jun 11, 11:10 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 5 hr |
| Jun 11, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Jun 11, 11:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln | 31 min |
| Jun 11, 11:17 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 43 min |
| Jun 11, 11:20 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 40 min |
| Jun 11, 11:22 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 38 min |
| Jun 11, 11:31 PM CDT | Tornado Warning | LBF | Lincoln, Perkins | 29 min |
| Jun 11, 11:33 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 42 min |
| Jun 11, 11:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 11, 11:43 PM CDT | Flash Flood Warning | LBF | Garfield, Holt, Loup, Rock | 10 hr |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 34 min |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 49 min |
| Jun 11, 11:59 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| Jun 12, 12:05 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jun 12, 12:20 AM CDT | Areal Flood Warning | LBF | Custer, Lincoln, Logan, McPherson | 6 hr |
| Jun 12, 12:31 AM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 12, 12:52 AM CDT | Areal Flood Advisory | LBF | Cherry, Grant, Hooker, Sheridan | 6 hr |
| Jun 12, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 47 min |
| Jun 12, 1:31 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Keya Paha, Rock | 3 hr |
| Jun 12, 1:49 AM CDT | Areal Flood Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Rock | 6 hr |
| Jun 12, 1:58 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 12, 3:17 AM CDT | Areal Flood Warning | LBF | Holt, Wheeler | 6 hr |
| Jun 12, 6:08 AM CDT | River Flood Warning | LBF | Holt | 7 days |
| Jun 12, 6:12 AM CDT | River Flood Warning | LBF | Lincoln | 18 hr |
| Jun 12, 6:58 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan, McPherson | 9 hr |
| Jun 12, 9:26 AM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 6 hr |
| Jun 12, 10:03 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Thomas | 6 hr |
| Jun 12, 4:45 PM CDT | Areal Flood Warning | LBF | Boyd | 17 hr |
| Jun 12, 4:59 PM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 6 more | 12 hr |
| Jun 12, 6:35 PM CDT | Areal Flood Warning | LBF | Chase, Hayes | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.